# SDR SWAA2024082821999

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE LOCATED BETWEEN STAS 927-947; RBL 25 CORRODED.<[01] REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] C/W INSPECTION AS REQUIRED C/A #1. DAVID BELL (TECHNICIAN); 02-AUG-2024 20:30 UTC REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1;[03] REMOVED AND REPLACED NEW SUPPORT ANGLE FROM STA. 927 TO STA. 947 AT RBL 24' PER SRM 51-40-02.;[04] INSPECTED WORK ABOVE
